The buffer phenomenon in one pendulum type equation
Modelirovanie i analiz informacionnyh sistem, Tome 14 (2007) no. 2, pp. 68-74
Cet article a éte moissonné depuis la source Math-Net.Ru
An equation describing induced oscillations of the non-linear pendulum with small friction under external force is considered. We establish that the Hamilton's scenario of the buffer phenomenon takes place in this dynamical system. We prove that any predetermined finite number of stable periodic solutions exists in the phase space if the parameters are appropriately chosen. These solutions appear as a result of a cascade of saddle-node type bifurcations.
@article{MAIS_2007_14_2_a14,
author = {D. V. Sandulyak},
title = {The buffer phenomenon in one pendulum type equation},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {68--74},
year = {2007},
volume = {14},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2007_14_2_a14/}
}
D. V. Sandulyak. The buffer phenomenon in one pendulum type equation. Modelirovanie i analiz informacionnyh sistem, Tome 14 (2007) no. 2, pp. 68-74. http://geodesic.mathdoc.fr/item/MAIS_2007_14_2_a14/
[1] S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Yavlenie bufernosti v sistemakh s polutora stepenyami svobody”, ZhVM i MF, 46:9 (2006), 1503–1514 | MR
[2] E. T. Uitteker, Dzh. N. Vatson, Kurs sovremennogo analiza. Ch.2. Transtsendentnye funktsii, FIZMATLIT, M., 1963, 500 pp.
[3] A. Yu. Kolesov, E. F. Mischenko, N. Kh. Rozov, “Yavlenie bufernosti v sistemakh, blizkikh k gamiltonovym”, Tr. Instituta matem. i mekhaniki UrO RAN, 12, no. 1, 2006, 109–141